# SDR UPS05844472

- Difficulty date: May 6, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B00939
- Part serial: TAG00767566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON CRACKED 1/4 INCH LONG AT STA 1726 L15L.  REMOVED AND REPLACED LONGERON SECTION AND INSTALLED STRAPS 2 EA IAW DC-8 SRM 53-02-02, 51-1-8, 53-2-2 FIG 10 AND 51-1-20D.
